# SDR HEEA0012176

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear
- Part number: 4619210902
- Condition: Pitted
- Location: Transmission
- Part time: 4,160 hours
- Component: 4619002003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE PIT ON ONE EACH GEAR TOOTH. REPLACED WITH SERVICEABLE GEAR SET.
